# SDR HALA2019102980459

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 27,836 hours, 65,285 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Secu
- Part number: 4074750401
- Part serial: 00152
- Condition: Faulted
- Location: Autothrottles
- Part time: 26,141 hours, 61,248 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABT - ADVANCED THROTTLES DURING TAKEOFF ROLL, SPOILER FAULT, ABORTED TAKEOFF <20 KTS. // SECU RTS TEST GOOD. CYCLE SPOILER 20 TIMES PER FIM 27-60 TASK 820. NO FAULT NOTED.REMOVED AND REPLACED SECU PER AMM 27-61-01. SPOILER RTS TEST PASS. OK TO CONTINUE. FAULT CODE 276230.
